# SDR SWIA200515586

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 5,807 hours, 4,519 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Transducer
- Part number: 607300001
- Part serial: 1986
- Condition: Malfunctioned
- Location: Nr 2 Mach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MSG AND YAW NR 2 STATUS MSG.  REPLACED NR 2 MACH TRANSDUCER IAW MM 27-35-25.  OPERATIONAL CHECK GOOD.
